# SDR CA000128013

- Difficulty date: January 14, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Beech 1900D
- Aircraft time: 5,602 hours
- Engine: Pwa PT6A67D
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 11238002223
- Condition: Failed
- Location: Nlg
- Part time: 5,441 hours, 8,300 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH THE CREW SELECTED GEAR DOWN.THE NOSE LANDING ACTUATOR ANNUNCIATOR DID NOT ILLUMINATE.  THE INTRANSIT LIGHT WAS NOT ILLUMINATED.  DURING TOWING TO THE HANGAR THE LIGHT CAME ON.  THE GEAR WAS SWUNG NUMEROUS TIMES WITHOUT FAULT.  THE ACTUATOR CONNECTOR HAD WATER IN IT SO IT WAS CLEANED.TWO LEGS LATER THE FAULT REOCCURED.  THE N.L.G. ACTUATOR WAS CHANGED.
